# SDR C8GA20090215

- Difficulty date: July 31, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE LOWER FLANGE OF SHEAR TIE AT B.S. 720, BL 0 IS CORRODED. CORROSION FOUND TO BE OUT OF LIMITS. REMOVED SHEAR TIE "L" ANGLE, FABRICATED NEW ANGLE. INSTALLED ANGLE, NO OTHER DEFECTS WERE NOTED. ACFT RETURNED TO SERVICE.
